Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Derivations on $ \bar p$-adic fields


Author: Joseph Neggers
Journal: Trans. Amer. Math. Soc. 115 (1965), 496-504
MSC: Primary 12.70; Secondary 10.67
MathSciNet review: 0197445
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 12.70, 10.67

Retrieve articles in all journals with MSC: 12.70, 10.67


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1965-0197445-8
PII: S 0002-9947(1965)0197445-8
Article copyright: © Copyright 1965 American Mathematical Society